# SDR CA980325009

- Difficulty date: March 20, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Condition: Stuck
- Location: Cockpit
- Part time: 72,471 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AIRCRAFT ABORTED TAKE-OFF AT 80 KNOTS DUE TO NR 3 ENGINE N1 INDICATOR STUCK AT 55 PERCENT. ENGINE FAIL LIGHT ILLUMINATED. AIRCRAFT DISPATCHED PER MEL 77-01A. NR 3 INDICATOR REPLACED.
